# SDR CA991229029

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS125700A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sleeve
- Part number: 819804484
- Condition: Corroded
- Location: Brake System
- Part time: 5,741 hours, 3,483 cycles
- Component: Main Landing Gea, S256UM50001A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT MAINT PERSONNEL OBSERVED BRAKE HOSE EXTERNAL COVERING DISCOLORED AND SWOLLEN. INSPECTION REVEALED SLEEVE HOLDING FITTING ON HOSE SEVERLY CORRODED RESULTING IN A HYD LEAK.
